# SDR C77A20131127013

- Difficulty date: November 24, 2013
- Submitted: November 28, 2013
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 15,844 hours, 9,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Fuselage
- Part time: 15,844 hours, 9,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ, PN 170-50263-401 LOWER FLANGE CORNER IS CRACKED, L 0.100 INCHES X 28868.0.  ROUTED CRACK OUT & NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS ON WORK ORDER 738778-322 IAW EMBRAER ETD 2013-170-059175 & COMPASS EA E175-53-395 REV IR WORK ORDER 879704.
